# SDR FDEA201101070070

- Difficulty date: January 7, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 AND XORS 713.6, FOUND 03 EACH FASTENER HOLES WITH CRACKED INDICATION DURING HFEC OPEN HOLE INSP.  REPAIR CARRIED OUT AS PER DRAWING SG11570004 REVISION A. THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
